# SDR SWIA202156630

- Difficulty date: January 12, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Fwd Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD PAX DOOR HAS CORROSION ON FORMER AT FS 327.763 BETWEEN INTERCOSTALS DD4 - DD5. AREAS MARKED.   (C-CHECK) RO 3/4/2021   REPLACED PAX DOOR FORMER AT FS327.763 PER CRJ-900 SRM 51-42-06-001-001-A01, CRJ-900 SRM 51-42-21-001-001-A01 & DRAWING 601R31702 REV N. SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
